# SDR SWAA2022011985049

- Difficulty date: September 12, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL PANEL 193B HAS A DENT WITH DELAM ON EXTERIOR SURFACE 7.5' FROM FORWARD EDGE AND 20.5' FROM RIGHT EDGE / REPAIRED MAIN WHEEL WELL PANEL 193 EXTERIOR SURFACE 7.5 ' FROM FORWARD EDGE AND 20.5 ' FROM RIGHT SIDE EDGE IAW SRM 51-70-04-2R-1 REV 62 PER SRM 53-40-70-2R-1 TABLE 201 REV 62
